# SDR CKSA97181

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN GEAR HANDLE WENT TO OFF POSITION, RIGHT GEAR DOOR WARNING LIGHTS CAME ON.  RECYCLED GEAR AND CAME ON AGAIN FOR APPROXIMATELY 30 SECONDS, THEN WENT OUT FOR REMAINDER OF FLIGHT.  CLEANED AND ADJUSTED RIGHT GEAR DOOR SWITCH, OPS CHECK GOOD ON GROUND IAW MM CHAPTER 32-32.  NO OTHER DEFECTS NOTED AT THIS TIME.
